Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 69, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 2, 2018, 6:45 PM EDT for Flagler County, Florida. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2018, 6:45 PM EDT (22:45 UTC)
- Expired
- Jun 2, 2018, 7:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 125 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:50 PM EDT | TSTM WND DMG | 6 Ese Andalusia, FL | A SPOTTER REPORTED TSTORM WINDS BLEW DOWN TREE LIMBS ALONG HIGHWAY 100 BETWEEN COUNTY ROAD 305 AND COUNTY ROAD 2005. |
| Jun 2, 7:08 PM EDT | TSTM WND GST 42 | Flagler Beach, FL | TRAINED WEATHER SPOTTER IN FLAGLER BEACH MEASURED A PEAK WIND GUST OF 42 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1860 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253
WUUS52 KJAX 022245
SVRJAX
FLC035-022330-
/O.NEW.KJAX.SV.W.0069.180602T2245Z-180602T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
645 PM EDT SAT JUN 2 2018
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Flagler County in northeastern Florida...
* Until 730 PM EDT.
* At 645 PM EDT, a severe thunderstorm was located over Andalusia,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Andalusia, Beverly Beach and
Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2928 8115 2927 8117 2927 8135 2932 8142
2940 8142 2939 8146 2940 8148 2945 8149
2950 8152 2956 8152 2964 8114 2952 8110
TIME...MOT...LOC 2245Z 261DEG 20KT 2947 8144
HAIL...<.75IN
WIND...60MPH
$$
SHASHY3 follow-up statements
833
WWUS52 KJAX 022309
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
709 PM EDT SAT JUN 2 2018
FLC035-022330-
/O.CON.KJAX.SV.W.0069.000000T0000Z-180602T2330Z/
Flagler FL-
709 PM EDT SAT JUN 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN FLAGLER COUNTY...
At 709 PM EDT, a severe thunderstorm was located near Bunnell, moving
east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Palm Coast, Flagler Beach, Bunnell and Beverly Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2946 8109 2946 8112 2943 8110 2942 8114
2938 8117 2944 8126 2959 8136 2960 8133
2964 8114 2954 8110
TIME...MOT...LOC 2309Z 257DEG 25KT 2951 8125
HAIL...<.75IN
WIND...60MPH
$$
SHASHY464
WWUS52 KJAX 022320
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
720 PM EDT SAT JUN 2 2018
FLC035-022330-
/O.CON.KJAX.SV.W.0069.000000T0000Z-180602T2330Z/
Flagler FL-
720 PM EDT SAT JUN 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN FLAGLER COUNTY...
At 720 PM EDT, a severe thunderstorm was located just north of Palm
Coast, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Palm Coast, Flagler Beach and Beverly Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2946 8110 2946 8112 2943 8111 2942 8111
2942 8117 2945 8122 2953 8127 2961 8127
2964 8114 2952 8110
TIME...MOT...LOC 2320Z 254DEG 19KT 2953 8118
HAIL...<.75IN
WIND...60MPH
$$
SHASHY710
WWUS52 KJAX 022326
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
726 PM EDT SAT JUN 2 2018
FLC035-022336-
/O.EXP.KJAX.SV.W.0069.000000T0000Z-180602T2330Z/
Flagler FL-
726 PM EDT SAT JUN 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLAGLER COUNTY
WILL EXPIRE AT 730 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 2946 8110 2946 8112 2943 8111 2942 8111
2942 8117 2945 8122 2953 8127 2961 8127
2964 8114 2952 8110
TIME...MOT...LOC 2326Z 261DEG 20KT 2953 8116
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:33 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 2, 4:33 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 433 PM EDT Sat Jun 2 2018 ...SEVERE THUNDERSTORM WATCH THROUGH 8 PM FOR ALL OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA AND PORTIONS OF NORTH CENTRAL FLORIDA... .Currently... Late afternoon surface analysis depicts weak Atlantic ridging (1016 millibars) extending across south Florida, with a cold front pushing southward through the mid-Atlantic states and the Ohio Valley. Aloft...troughing continues to dig into the southeastern states in response to a developing cutoff upper level low developing over Virginia. An embedded shortwave trough within the strengthening northwesterly flow pattern aloft is traversing southeast Georgia, which has kicked off numerous thunderstorms that are merging into a Mesoscale Convective System (MCS) that is progressing across inland southeast Georgia and the northern Suwannee Valley. Damaging wind gusts have been noted within this developing MCS, and a Severe Thunderstorm Watch is in effect for all but our southwestern counties until 8 PM tonight. Temperatures ahead of this MCS are soaring into the upper 80s to lower 90s as west- southwesterly low level flow strengthens, which is pinning the Atlantic sea breeze along and east of Interstate 95 in our area. Dewpoints range from the upper 60s to the mid 70s as of 20Z, and latest LAPS analysis depicts surface based CAPE values approaching 3000 J/KG in areas not impacted by the MCS. .Near Term (This afternoon through Sunday)... Latest short-term, high resolution guidance indicates that the MCS will accelerate southeastward across our region through the late afternoon and early evening hours, moving offshore around 23Z. Activity may not reach locations south of Gainesville, although outflow boundaries propagating southeastward from the MCS will likely initiate convection along the St. Johns and Flagler coasts during the 22Z-23Z time frame. Steepening lapse rates and cooling temperatures aloft will support strong to severe convection within the MCS, with damaging downburst winds and hail being the primary threats. Debris cloudiness will linger this evening in the wake of this MCS, with west-southwesterly low level flow possibly developing widely scattered convection over the northeast Gulf of Mexico during the predawn hours on Sunday, which could sneak into the Suwannee Valley towards sunrise. Lows tonight will only fall to the low to mid 70s. A cold front will progress into the southeastern states on Sunday in response to a potent shortwave trough digging through the Great Lakes states. The 12Z operational ECMWF depicts an embedded shortwave trough within the deep northwesterly flow pattern moving into our region during the afternoon hours, while the 12Z operational GFS keeps shortwave energy to the west of our region tomorrow. Sunday will likely be the hottest day thus far this year for much of our area as west southwesterly low level flow strengthens ahead of the front and prevents the formation of the Atlantic coast sea breeze, resulting in highs climbing to the mid 90s nearly area-wide and max heat index values approaching 105 degrees. Widely scattered convection will likely be triggered ahead of the front, most likely along the Interstate 10 corridor and along the Atlantic coastal counties during the mid to late afternoon hours. Dry mid level air will again enhance the potential for damaging wind gusts, with activity possibly pulsing during the late afternoon hours. .Short Term (Sunday Night through Tuesday Night)... The cold front will progress across southeast Georgia on Sunday night, with some convection possibly developing ahead of the front over the northeast Gulf of Mexico and moving into the Suwannee Valley before sunrise. Otherwise, a much drier air mass will plunge into southeast Georgia, with scattered thunderstorms developing ahead of the front across northeast and north central Florida. Highs will climb into the low to mid 90s area-wide, but heat index values will be held in check over southeast Georgia as dewpoints plunge to near 60 during the afternoon hours. Heat index values will climb to 100-105 over northeast and north central Florida during the afternoon hours before convection develops. Strong thunderstorms will again be possible to the south of I-10, where cooling mid level temperatures and dry mid level air will aid in the development of damaging downburst wind gusts. Any lingering convection over northeast and north central Florida will push offshore on Monday evening as the cold front presses into north central Florida. A drier air mass and just a few interludes of high cirrus overnight will allow lows to fall to the lower 60s over inland southeast Georgia and the northern Suwannee Valley, with lows at the coast and across north central Florida in the upper 60s to lower 70s. An unseasonably dry air mass will then plunge into the rest of our area on Tuesday and Tuesday night, with dewpoints falling to the 60-65 range area-wide. The dry air mass and plenty of June sunshine will still allow highs to reach the lower 90s inland, with an afternoon sea breeze keeping coastal highs in the upper 80s. Lows Tuesday night will fall to the mid to upper 60s inland and the lower 70s at the coast. .Long Term (Wednesday through Saturday)... Troughing will remain in place over the eastern U.S. as ridging aloft builds over the Four Corners region of the Desert Southwest. Shortwave troughs embedded in the persistent northwesterly flow pattern will be difficult to time, but they may spark scattered diurnal convection over our region as low level moisture gradually increases. Highs will climb into the lower 90s each day inland, with active sea breezes keeping coastal highs in the mid to upper 80s. Lows will fall to the 65-70 range inland and the low to mid 70s at the coast. && .Aviation... Restrictions due to thunderstorms near terminals this afternoon through early evening and included TEMPO for TS in all terminals through 22Z. Coastal terminals may need extension for TEMPO TS through 00-02Z given storm motion to the ESE and storms could encounter sea breeze near the Atlantic coast where they could intensify. After midnight, mostly dry conditions expected with WSW surface winds 4-8 kts. SREF advertised low probability of MVFR stratus edging inland from the GOMEX which could impact GNV, some MOS guidance also indicated low stratus potential at our east coast FL terminals. Trended toward FEW-SCT 1-2 kft after 06Z for FL terminals at this time as persistence (past 2 mornings) low GOMEX stratus has brought MVFR to LIFR cigs. && .Marine... Numerous thunderstorms will move across the southeast Georgia and northeast Florida coastal waters late this afternoon through the evening hours. Severe thunderstorms will be possible, with damaging winds, hail and frequent lightning strikes being the main threats. Outside of thunderstorm activity, west southwesterly winds will strengthen this evening, but should remain just below Small Craft Exercise Caution (SCEC) criteria tonight. A cold front will approach the Georgia coastal waters by Sunday afternoon, with wind speeds reaching SCEC criteria during the evening wind surge over the offshore waters, and likely remaining just below criteria near shore. Seas offshore will build to 3-5 feet on Sunday night. The front will push into the northeast Florida waters on Monday, with showers and thunderstorms developing along the front through early evening. The front will then push south of our local waters on Tuesday, with light offshore winds prevailing, except for the afternoon sea breeze in the near shore waters. Winds and seas will decrease on Tuesday and will remain light for the rest of next week. Rip Currents: Low risk expected through much of next week as offshore winds prevail. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 93 72 92 / 20 20 20 10 SSI 75 93 76 90 / 40 20 20 20 JAX 73 95 74 93 / 30 30 20 40 SGJ 75 93 75 91 / 50 30 10 50 GNV 73 92 74 91 / 30 40 20 50 OCF 73 91 73 90 / 40 40 20 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Nelson/Enyedi/Bricker
In the hours before
Local storm report, Jun 2, 6:13 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
613 PM EDT SAT JUN 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND GST 3 NE YULEE 30.66N 81.54W
06/02/2018 M41 MPH Nassau FL PUBLIC
THUNDERSTORM WIND GUST OF 41 MPH REPORTED BY CWOP.
0605 PM TSTM WND GST 1 W ARLINGTON 30.34N 81.63W
06/02/2018 M41 MPH Duval FL MESONET
THUNDERSTORM WIND GUST OF 41 MPH MEASURED BY MESONET.
0605 PM TSTM WND GST 2 N MAYPORT 30.42N 81.41W
06/02/2018 M51 MPH AMZ452 FL MESONET
THUNDERSTORM WIND GUST OF 51 MPH MEASURED BY MESONET.
&&
WCORLESSLocal storm report, Jun 2, 6:20 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
620 PM EDT SAT JUN 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 4 W MAYPORT 30.39N 81.48W
06/02/2018 M53 MPH Duval FL MESONET
THUNDERSTORM WIND GUST OF 53 MPH MEASURED BY MESONET.
&&
WCORLESSSpecial weather statement, Jun 2, 6:23 PM EDT, 22 minutes before
Special Weather Statement National Weather Service Jacksonville FL 623 PM EDT SAT JUN 2 2018 FLZ032-037-022315- Putnam FL-Clay FL- 623 PM EDT SAT JUN 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND SOUTHEASTERN CLAY COUNTIES UNTIL 715 PM EDT... At 622 PM EDT, Doppler radar was tracking a strong thunderstorm over George's Lake, or 11 miles north of Interlachen, moving east at 20 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor wind damage. Small hail is also possible. Locations impacted include... Bostwick, Bardin, George's Lake, Florahome and Carraway. A Severe Thunderstorm Watch remains in effect until 800 PM EDT for northeastern Florida. LAT...LON 2969 8193 2987 8186 2984 8160 2966 8160 TIME...MOT...LOC 2222Z 269DEG 18KT 2977 8183 SHASHY
Special weather statement, Jun 2, 6:27 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
627 PM EDT SAT JUN 2 2018
FLZ037-038-138-022315-
Coastal Flagler FL-Putnam FL-Inland Flagler FL-
627 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 715 PM EDT...
At 627 PM EDT, Doppler radar was tracking a strong thunderstorm over
Crescent City, moving east at 25 mph.
Small hail and wind gusts of 45 to 55 mph can be expected along with
possible minor damage.
Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
Andalusia, Fruitland, Satsuma, Welaka and Beverly Beach.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Florida.
LAT...LON 2941 8115 2930 8115 2926 8138 2927 8142
2940 8142 2938 8145 2934 8163 2934 8166
2955 8172 2963 8114 2954 8110 2946 8111
2946 8112 2943 8110
TIME...MOT...LOC 2227Z 270DEG 22KT 2946 8153
SHASHYLocal storm report, Jun 2, 6:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
629 PM EDT SAT JUN 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 2 WNW FORT CAROLINE 30.40N 81.53W
06/02/2018 M43 MPH Duval FL MESONET
THUNDERSTORM WIND GUST OF 43 MPH MEASURED BY MESONET AT
BLOUNT ISLAND.
&&
WCORLESSLocal storm report, Jun 2, 6:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
641 PM EDT SAT JUN 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST NOCATEE 30.10N 81.44W
06/02/2018 E50 MPH ST. JOHNS FL BROADCAST MEDIA
MULTIPLE WIND GUSTS ESTIMATED NEAR 50 MPH IN NOCATEE.
&&
MZThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:09 PM EDT | Areal Flood Warning | JAX | Putnam | 2 hr |
| Jun 1, 9:57 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 35 min |
| Jun 2, 7:02 AM EDT | River Flood Warning | JAX | Baker, Nassau | 24 hr |
| Jun 2, 1:29 PM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 2, 2:13 PM EDT | Special Marine Warning | JAX | 62 min | |
| Jun 2, 3:11 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 2, 3:38 PM EDT | Special Weather Statement | JAX | Hamilton | 52 min |
| Jun 2, 4:02 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 43 min |
| Jun 2, 4:21 PM EDT | Special Weather Statement | JAX | Baker | 39 min |
| Jun 2, 4:23 PM EDT | Special Marine Warning | JAX | 97 min | |
| Jun 2, 4:42 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 48 min |
| Jun 2, 4:53 PM EDT | Special Weather Statement | JAX | Nassau | 22 min |
| Jun 2, 4:57 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 48 min |
| Jun 2, 5:02 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia | 43 min |
| Jun 2, 5:11 PM EDT | Special Weather Statement | JAX | Suwannee | 49 min |
| Jun 2, 5:13 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 2, 5:16 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 44 min |
| Jun 2, 5:25 PM EDT | Tornado Warning | JAX | Baker, Columbia | 35 min |
| Jun 2, 5:35 PM EDT | Special Weather Statement | JAX | Bradford | 40 min |
| Jun 2, 5:40 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay, Union | 50 min |
| Jun 2, 5:52 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Clay, Duval, Nassau | 22 min |
| Jun 2, 5:53 PM EDT | Special Marine Warning | JAX | 97 min | |
| Jun 2, 5:57 PM EDT | Special Weather Statement | JAX | Duval | 33 min |
| Jun 2, 5:59 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 2, 6:05 PM EDT | Special Weather Statement | JAX | Clay | 40 min |
| Jun 2, 6:12 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 52 min |
| Jun 2, 6:17 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay, Saint Johns | 43 min |
| Jun 2, 6:23 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Jun 2, 6:27 PM EDT | Special Marine Warning | JAX | 93 min | |
| Jun 2, 6:27 PM EDT | Special Weather Statement | JAX | Flagler | 48 min |
| Jun 2, 6:36 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Saint Johns | 39 min |
| Jun 2, 6:48 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jun 2, 6:52 PM EDT | Special Marine Warning | JAX | 68 min | |
| Jun 2, 7:29 PM EDT | Special Marine Warning | JAX | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.